RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Burago, Yuriy Dmitrievich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 32

Number of views:
This page:1929
Abstract pages:13742
Full texts:5412
References:493
Professor
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.04 (Geometry and topology)
E-mail: ,
Keywords: convex bodies and surfaces; singular submanifolds; Riemannian manifolds; Alexandrov spaces.
   
Main publications:
  • Isoperimetric inequalities in the theory of surfaces of bounded external curvature // Semin. Math. Steklov Math.Inst., Leningr., Consult. Bureau: N. Y. 10, 1968 (Transl. from Zap. Nauchn. Semin. LOMI, 10, 1968, 3–204, Zbl. 198, 550).
  • Geometric inequalities // Springer–Verlag, 1989 (in ser.: Grundlehren der Math. Wissenschaften 285); jointly with V. Zalgaller.
  • Metrics of curvature bounded above on 2–polyhedra. II // St. Petersburg Math. J. 10:4(1998), 62–112, jointly with S. Buyalo.
  • A Course in Metric Geometry. GSM, v, 33, 2001, IX + 415 pages, jointly with D. Burago and S. Ivanov.

http://www.mathnet.ru/eng/person11320
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225776

Publications in Math-Net.Ru
2010
1. Yu. D. Burago, N. N. Kosovskiĭ, “The trace of $BV$-functions on an irregular subset”, Algebra i Analiz, 22:2 (2010),  105–126  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:2 (2011), 251–266  isi  scopus
2008
2. Yu. D. Burago, S. G. Malev, D. I. Novikov, “A direct proof of Gromov's theorem”, Zap. Nauchn. Sem. POMI, 353 (2008),  14–26  mathnet  zmath; J. Math. Sci. (N. Y.), 161:3 (2009), 361–367  scopus
2005
3. Yu. D. Burago, S. V. Ivanov, S. G. Malev, “Remarks on Chebyshev coordinates”, Zap. Nauchn. Sem. POMI, 329 (2005),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:4 (2007), 497–501  scopus
2004
4. Yu. Burago, “Bilipschitz equivalent Aleksandrov srfaces. II”, Algebra i Analiz, 16:6 (2004),  28–52  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:6 (2005), 943–960
5. A. S. Belen'kii, Yu. D. Burago, “Bi-Lipschitz-equivalent Aleksandrov surfaces. I”, Algebra i Analiz, 16:4 (2004),  24–40  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:4 (2005), 627–638
1998
6. Yu. D. Burago, S. V. Buyalo, “Metrics with upper-bounded curvature on $2$-polyhedra. II”, Algebra i Analiz, 10:4 (1998),  62–112  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:4 (1999), 619–650
1996
7. Yu. D. Burago, B. V. Kalinin, “Smoothness and singularities of convex hypersurfaces”, Algebra i Analiz, 8:3 (1996),  39–55  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:3 (1997), 399–411
1995
8. Yu. D. Burago, V. A. Zalgaller, “Isometric piecewise-linear embeddings of two-dimensional manifolds with a polyhedral metric into $\mathbb R^3$”, Algebra i Analiz, 7:3 (1995),  76–95  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:3 (1996), 369–385
9. Yu. D. Burago, B. V. Kalinin, “A remark on Newman's theorem”, Sibirsk. Mat. Zh., 36:5 (1995),  1010–1014  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 869–872  isi
1992
10. Yu. D. Burago, M. L. Gromov, G. Ya. Perel'man, “A. D. Alexandrov spaces with curvature bounded below”, Uspekhi Mat. Nauk, 47:2(284) (1992),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 1–58  isi
1989
11. Yu. D. Burago, “Geometry of surfaces in Euclidean spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 48 (1989),  5–97  mathnet  mathscinet  zmath; Encyclopaedia Math. Sci., 48 (1992), 1–85
1985
12. N. G. Ananov, Yu. D. Burago, V. A. Zalgaller, “Three-dimensional manifolds of nonnegative Ricci curvature, with boundary”, Mat. Sb. (N.S.), 128(170):2(10) (1985),  169–193  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 163–186
1980
13. Yu. D. Burago, “Certain inequalities for mean curvature, area, and volume in a Riemannian manifold”, Mat. Zametki, 28:1 (1980),  103–112  mathnet  mathscinet  zmath; Math. Notes, 28:1 (1980), 516–521  isi
1977
14. Yu. D. Burago, V. A. Zalgaller, “Convex sets in Riemannian spaces of non-negative curvature”, Uspekhi Mat. Nauk, 32:3(195) (1977),  3–55  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:3 (1977), 1–57
1976
15. Yu. D. Burago, “Three-dimensional open Riemannian space of nonnegative curvature”, Zap. Nauchn. Sem. LOMI, 66 (1976),  103–113  mathnet  mathscinet  zmath; J. Soviet Math., 12:1 (1979), 65–72
1974
16. Yu. D. Burago, “On a theorem of Ju. A. Aminov”, Zap. Nauchn. Sem. LOMI, 45 (1974),  53–55  mathnet  mathscinet  zmath
17. Yu. D. Burago, V. A. Zalgaller, “Sufficient conditions for convexity”, Zap. Nauchn. Sem. LOMI, 45 (1974),  3–52  mathnet  mathscinet  zmath
1973
18. Yu. D. Burago, V. A. Toponogov, “On three-dimensional Riemannian spaces with curvature bounded above”, Mat. Zametki, 13:6 (1973),  881–887  mathnet  mathscinet  zmath; Math. Notes, 13:6 (1973), 526–530
1971
19. Yu. D. Burago, “An estimate from below for the spatial diameter of a surface in terms of its intrinsic radius and curvature”, Mat. Sb. (N.S.), 86(128):3(11) (1971),  409–418  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:3 (1971), 405–414
1968
20. Yu. D. Burago, S. Z. Shefel', “Nonregular surfaces of bounded outer curvature and isoperimetric type inequalities”, Dokl. Akad. Nauk SSSR, 182:5 (1968),  997–999  mathnet  mathscinet  zmath
21. Yu. D. Burago, “Mutual restrictions of curvature and area for surfaces lying in a compact part of space”, Dokl. Akad. Nauk SSSR, 179:5 (1968),  1027–1028  mathnet  mathscinet  zmath
22. Yu. D. Burago, “Isoperimetric type inequalities in the theory of surfaces of bounded exterior curvature”, Zap. Nauchn. Sem. LOMI, 10 (1968),  3–202  mathnet  mathscinet  zmath
1967
23. Yu. D. Burago, V. G. Maz'ya, “Certain questions of potential theory and function theory for regions with irregular boundaries”, Zap. Nauchn. Sem. LOMI, 3 (1967),  3–152  mathnet  mathscinet  zmath
1965
24. Yu. D. Burago, “The closure of a class of manifolds with bounded curavature”, Trudy Mat. Inst. Steklov., 76 (1965),  141–147  mathnet  mathscinet  zmath
25. Yu. D. Burago, “On proportional approximation of a metric”, Trudy Mat. Inst. Steklov., 76 (1965),  120–123  mathnet  mathscinet  zmath
26. Yu. D. Burago, M. B. Stratilatova, “A circumference on a surface”, Trudy Mat. Inst. Steklov., 76 (1965),  88–114  mathnet  mathscinet  zmath
27. Yu. D. Burago, V. A. Zalgaller, “The isoperimetric problem in the case of limitation of the width of a domain on a surface”, Trudy Mat. Inst. Steklov., 76 (1965),  81–87  mathnet  mathscinet
28. A. D. Aleksandrov, Yu. D. Burago, “Quasigeodesic lines”, Trudy Mat. Inst. Steklov., 76 (1965),  49–63  mathnet  mathscinet  zmath
29. Yu. D. Burago, “Curves in convergent spaces”, Trudy Mat. Inst. Steklov., 76 (1965),  5–25  mathnet  mathscinet  zmath
1962
30. Yu. D. Burago, V. G. Maz'ya, V. D. Sapozhnikova, “On the potential of a double layer for non-regular domains”, Dokl. Akad. Nauk SSSR, 147:3 (1962),  523–525  mathnet  mathscinet  zmath
1961
31. Yu. D. Burago, “Задача о круге Юнга для сферы”, Mat. Pros., Ser. 2, 6 (1961),  165–170  mathnet
1960
32. Yu. D. Burago, “Realization of a metrized two-dimensional manifold by a surface in $E^3$”, Dokl. Akad. Nauk SSSR, 135:6 (1960),  1301–1302  mathnet  mathscinet  zmath

2008
33. M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin, “Vladimir Gilelevich Maz'ya (to his 70th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008),  183–189  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 189–196  isi
2006
34. V. A. Aleksandrov, A. A. Borisenko, Yu. F. Borisov, Yu. D. Burago, V. V. Vershinin, E. P. Volokitin, L. I. Kononenko, S. S. Kutateladze, Yu. G. Reshetnyak, E. D. Rodionov, A. S. Romanov, S. A. Treskov, V. A. Sharafutdinov, “Viktor Andreevich Toponogov (obituary)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  153–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 341–345  isi
2001
35. V. A. Aleksandrov, Yu. F. Borisov, Yu. D. Burago, A. L. Verner, S. S. Kutateladze, Yu. G. Reshetnyak, “Viktor Abramovich Zalgaller (on his 80th birthday)”, Uspekhi Mat. Nauk, 56:5(341) (2001),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 1013–1014  isi
36. Yu. D. Burago, A. M. Vershik, I. A. Ibragimov, G. A. Leonov, N. Yu. Netsvetaev, A. V. Pogorelov, Yu. G. Reshetnyak, “Viktor Abramovich Zalgaller. To the 80th anniversary”, Zap. Nauchn. Sem. POMI, 280 (2001),  7–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 119:2 (2004), 129–132
1992
37. Yu. F. Borisov, Yu. E. Borovskii, Yu. D. Burago, A. M. Vershik, N. A. Gromov, A. V. Levichev, V. I. Man'ko, Yu. G. Reshetnyak, “Revol't Ivanovich Pimenov (obituary)”, Uspekhi Mat. Nauk, 47:1(283) (1992),  203–204  mathnet  mathscinet; Russian Math. Surveys, 47:1 (1992), 253–254  isi
1981
38. Yu. D. Burago, V. A. Zalgaller, “Correction to the book “Geometric inequalities””, Zap. Nauchn. Sem. LOMI, 110 (1981),  235–236  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019